Skip to Main content Skip to Navigation
Journal articles

p-best response set and the robustness of equilibria to incomplete information

Abstract : In this paper, we use p-best response sets--a set-valued extension of p-dominance--in order to provide a new sufficient condition for the robustness of equilibria to incomplete information.
Document type :
Journal articles
Complete list of metadatas

https://hal-pjse.archives-ouvertes.fr/halshs-00754138
Contributor : Caroline Bauer <>
Submitted on : Tuesday, November 20, 2012 - 8:44:56 AM
Last modification on : Tuesday, September 22, 2020 - 3:50:40 AM

Identifiers

Collections

Citation

Olivier Tercieux. p-best response set and the robustness of equilibria to incomplete information. Games and Economic Behavior, Elsevier, 2006, 56 (2), pp.371-384. ⟨10.1016/j.geb.2005.08.004⟩. ⟨halshs-00754138⟩

Share

Metrics

Record views

277